MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804350-23
Medical Device Problem Codes Break (1069); Difficult to Insert (1316); Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that several attempts to pass the 3.5x23 mm xience skypoint stent delivery system (sds) through the non-abbott guide catheter extension were made during the percutaneous coronary intervention in the right coronary artery.After multiple unsuccessful attempts, the physician removed the undeployed sds from the body when it was noted that the stent was no longer on the sds.After the undeployed stent was not found in the patient under fluoroscopy, the non-abbott guide catheter extension was removed and the undeployed stent was found inside the tip of the non-abbott guide catheter extension.The stent was removed from the non-abbott guide catheter extension and was found to have a small fracture on the stent itself.The procedure was completed with another abbott stent.No patient consequences were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the procedure was completed after this failure to cross the lesion.No other attempt was made to stent the predilated, calcified lesion.Additional information was received which indicated that this complaint is a duplicate of cn-337875, previously filed under mfr# [2024168-2026-00013].The complaint was confirmed to be a duplicate based on the following information that matched: account number, procedure date, device lot number, physician name, target vessel, event details.No additional information was provided.
 
Additional Manufacturer Narrative
Correction: this event, (b)(4) has been identified as a duplicate of (b)(4) and the investigation will be completed under (b)(4).

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23922646
Report Number2024168-2025-12276
Device Sequence Number21098375
Product Code NIQ
UDI-Device Identifier08717648233418
UDI-Public(01)08717648233418(17)280625(10)5063041
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-23
Device Catalogue Number1804350-23
Device Lot Number5063041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDELINER
Patient Age84 YR
Patient SexFemale
Patient Weight70 KG